| Model Number |
367878 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but photos were provided by the customer facility for investigation.The photos were evaluated and the customer's indicated failure mode for label lift with the incident lot was observed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-concordances during manufacturing of the product.
Event or Problem Description
It was reported before use the bd vacutainer® lithium heparin (lh) 158 usp units blood collection tubes had label lift off/partial peel off.This occurred 25 times.The following information was provided by the initial reporter: "open label".